# SDR 96ZZZX899

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8974U
- Make and model: Doug DC-8-62
- Aircraft serial: 46110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION/2 SMALL SKIN BULGES JUST AFT OF NR 4 PIT DOOR FS 1290, STR 28R.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 53-2-1.
